Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Millian erythema » Summary
 

What is Millian erythema?

What is Millian erythema?

  • Millian erythema: Symptoms that occur following a course of drug injections with drugs such as arsphenamine.

Millian erythema: Introduction

Types of Millian erythema:

Broader types of Millian erythema:

What causes Millian erythema?

Causes of Millian erythema: see causes of Millian erythema

What are the symptoms of Millian erythema?

Symptoms of Millian erythema: see symptoms of Millian erythema

Onset of Millian erythema: 7-9 days after injection

Millian erythema: Testing

Diagnostic testing: see tests for Millian erythema.

Misdiagnosis: see misdiagnosis and Millian erythema.

How is it treated?

Doctors and Medical Specialists for Millian erythema: Pediatrician ; see also doctors and medical specialists for Millian erythema.
Treatments for Millian erythema: see treatments for Millian erythema

Name and Aliases of Millian erythema

Main name of condition: Millian erythema

Other names or spellings for Millian erythema:

Milian syndrome, ninth day erythema

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise